# SDR A6WA200740163

- Difficulty date: March 28, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 12,377 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK FUEL ACCESS PANEL CUTOUT FOR FUEL PNL 540 CB HAS CORROSION IN NON-CRITICAL AREA APPROX 6.0 INCHES DEEP AND .020 WIDE.  (K)  [SUP 05-17-07]  MAINTENANCE REPAIRED CORROSION BY BLENDING OUT CORROSION.  PERFORMED NDT, ROTO PEENED AREA, SANDED REWORKED AREAS TO A SURFACE FINISH OF 63 MICRO INCHES.  APPLIED CONVERSION COATING AND FUEL TANK COATING IAW BOMBARDIER REO 601R-57-21-030 REV F.  (M)
